# SDR HEEA0010609

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 412075205101
- Condition: Defective
- Location: Eng Torq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE READING LOW.  COULD NOT ADJUST. SENT TO OTTO'S INSTRUMENT SERVICE, INC. FOR INSPECTION AND REPAIR.
